zbMATH — the first resource for mathematics

Strong laws for weighted sums of NA random variables. (English) Zbl 1247.60036
Summary: Strong laws are established for linear statistics that are weighted sums of an negatively associated (NA) random sample. The results obtained not only generalize the results of S. H. Sung [Stat. Probab. Lett. 52, No. 4, 413–419 (2001; Zbl 1020.60016)] to NA random variables, but also extend and sharpen them.

60F15 Strong limit theorems
Zbl 1020.60016
Full Text: DOI
[1] Bai ZD and Cheng PE (2000). Marcinkiewicz strong laws for linear statistics. Stat Probab Lett 46: 105–112 · Zbl 0960.60026
[2] Choi BD and Sung SH (1987). Almost sure convergence theorems of weighted sums of random variables. Stoch Anal Appl 5: 365–377 · Zbl 0633.60049
[3] Chow YS and Teicher H (1997). Probability theory: independence, interchangeability, martingales, 3rd edn. Springer, New York · Zbl 0891.60002
[4] Cuzick J (1995). A strong law for weighted sums of i.i.d. random variables. J Theor Probab 8: 625–641 · Zbl 0833.60031
[5] Erdös P (1949). On a theorem of Hsu–Robbins. Ann Math Stat 20: 286–291 · Zbl 0033.29001
[6] Hsu PL and Robbins H (1947). Complete convergence and the law of larege numbers. Proc Natl Acad Sci USA 33(2): 25–31 · Zbl 0030.20101
[7] Joag DK and Proschan F (1983). Negative associated of random variables with application. Ann Stat 11: 286–295 · Zbl 0508.62041
[8] Petrov VV (1995). Limit theorems of probability theory sequences of independent random variables. Oxford Science Publications, Oxford · Zbl 0826.60001
[9] Shao QM (2000). A comparison theorem on moment inequalities between Negatively associated and independent random variables. J Theor Probab 13: 343–356 · Zbl 0971.60015
[10] Stout W (1974). Almost sure convergence. Academic, New York · Zbl 0321.60022
[11] Su C, Zhao LC and Wang YB (1996). Moment inequalities and weak convergence for NA sequences. Sci China Ser A 26: 1091–1099
[12] Sung SH (2001). Strong laws for weighted sums of i.i.d. random variables. Stat Probab Lett 52: 413–419 · Zbl 1020.60016
[13] Wu WB (1999). On the strong convergence of a weighted sums. Stat Probab Lett 44: 19–22 · Zbl 0951.60027
[14] Yang SC (2000). Moment inequality of random variables partial sums. Sci Chin Ser A 30: 218–223
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.